# SDR FDEA201708052122

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 94,955 hours, 36,356 cycles
- Engine: Ge CF66D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8TK34AAR1
- Part serial: DT80610
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  NOTICED THE NR 2 ENGINE EXCEEDENCE LEVEL 1 ALERT.  EGT GAUGE FOR NR 2 SHOWED MAX 998.  NORMAL EGT AT REDUCED POWER FOR LEVEL FLIGHT AT 7000 FT. ON ADVANCING POWER FOR CLIMB, NR 2 EGT CLIMBED RAPIDLY.  PERFORMED GVI OF THE VSV FEED BACK CABLE AND STATIC RIG CHECK POINTS IAW MM 73-20-01-2, FIG 202,  NO DEFECTS NOTED.  REMOVED AND REPLACED ALL NR 2 ENGINE EGT THERMOCOUPLE HARNESSES AND PERFORMED ADJUSTMENT AND TEST MM 77-21-01-2. REQUIRES ENGINE RUN FOR OP CHECK.
